Alert archive / California / Hazardous Seas Warnings in 2011

Hazardous Seas Warning 10, NWS Eureka, CA

August 18, 2011

NWS Eureka, CA issued this hazardous seas warning at Aug 18, 2011, 2:42 AM PDT. It took effect at Aug 18, 2011, 3:00 PM PDT. It was in force for 43 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 18, 2011, 2:42 AM PDT (09:42 UTC)
In effect from
Aug 18, 2011, 3:00 PM PDT
Expired
Aug 20, 2011, 9:46 AM PDT
In force
43 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

436 
WHUS76 KEKA 180942
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 AM PDT THU AUG 18 2011

PZZ470-182230-
/O.EXT.KEKA.SC.Y.0070.000000T0000Z-110819T1600Z/
/O.NEW.KEKA.SE.W.0010.110818T2200Z-110820T1800Z/
/O.EXT.KEKA.GL.A.0025.110819T1600Z-110820T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
242 AM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PDT FRIDAY...
...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 AM PDT SATURDAY...
...GALE WATCH NOW IN EFFECT FROM FRIDAY MORNING THROUGH LATE
FRIDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO
11 AM PDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 9 AM PDT FRIDAY. THE GALE WATCH IS NOW IN EFFECT FROM
FRIDAY MORNING THROUGH LATE FRIDAY NIGHT. 

* WINDS...N 25 TO 30 KT THIS AFTERNOON AND THEN RISING TO 25 TO 35
  KT FRIDAY AND FRIDAY NIGHT. THE HIGHEST WINDS ARE EXPECTED IN THE FAR
  NORTHERN PORTION OF THE AREA.

* SEAS...BUILDING TO 10 FT THIS AFTERNOON...THEN TO 12 TONIGHT AND
  FRIDAY...THEN SUBSIDING TO AROUND 10 FT SATURDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-182230-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-110821T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
242 AM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. 

* WINDS...N 15 TO 25 KT THROUGH SATURDAY.

* SEAS...STEEP NORTH SWELL WILL BUILD TODAY AND TONIGHT AND REMAIN
  STEEP THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-182230-
/O.CON.KEKA.SC.Y.0070.110818T1300Z-110820T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
242 AM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 3 PM PDT SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING
TO 3 PM PDT SATURDAY. 

* WINDS...NW WIND 10 TO 15 KT EXCEPT 30 KT AROUND PT ST GEORGE IN
  THE AFTERNOONS AND EVENINGS TODAY THROUGH FRIDAY.

* SEAS...A FRESH SWELL WITH A PERIOD OF AROUND 8 SECONDS WILL
  BUILD AS HIGH AS 8 FT BY TONIGHT. NW SWELL WILL REMAIN STEEP
  THROUGH SATURDAY.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
7 follow-up statements
991 
WHUS76 KEKA 181552
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
852 AM PDT THU AUG 18 2011

PZZ470-190000-
/O.EXT.KEKA.SC.Y.0070.000000T0000Z-110821T1800Z/
/O.CON.KEKA.SE.W.0010.110818T2200Z-110820T1800Z/
/O.CAN.KEKA.GL.A.0025.110819T1600Z-110820T1200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
852 AM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 11 AM PDT SATURDAY...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE GALE
WATCH. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM PDT
SUNDAY. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS
AFTERNOON TO 11 AM PDT SATURDAY. 

* WINDS AND SEAS...N 25 TO 30 KT WITH OCCASIONAL GUSTS TO 35
  KT...ESPECIALLY NORTHERN PORTION. SEAS BUILDING TO 12 FT BY
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-190000-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-110820T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
852 AM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY.

* WINDS...NW WIND 10 TO 20 KT WITH LOCAL GUSTS TO 30 KT.

* SEAS...A FRESH SWELL WITH A PERIOD OF AROUND 8 SECONDS WILL
  BUILD AS HIGH AS 9 FT BY TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-190000-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-110821T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
852 AM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. 

* WINDS...N 15 TO 25 KT WITH GUSTS TO 30 KT.

* SEAS...STEEP NORTH SWELL WILL BUILD TO AS HIGH AS 10 FT BY
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
716 
WHUS76 KEKA 182133
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
233 PM PDT THU AUG 18 2011

PZZ475-191045-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-110821T1800Z/
/O.EXA.KEKA.SE.W.0010.110818T2200Z-110820T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
233 PM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 11 AM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT SATURDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT SUNDAY. 

* WINDS...N 15 TO 30 KT. GUSTS TO 35 KT ARE POSSIBLE ON
  FRIDAY...ESPECIALLY NORTHERN PORTION.

* SEAS...STEEP NORTH SWELL WILL BUILD TO AS HIGH AS 11 FT BY
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-191045-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-110821T1800Z/
/O.CON.KEKA.SE.W.0010.110818T2200Z-110820T1800Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
233 PM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SUNDAY...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM
PDT SUNDAY. 

* WINDS AND SEAS...N 25 TO 30 KT WITH OCCASIONAL GUSTS TO 35
  KT...ESPECIALLY ON FRIDAY. SEAS BUILDING TO 12 FT TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-191045-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-110820T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
233 PM PDT THU AUG 18 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY.

* WINDS...NW WIND 10 TO 20 KT WITH LOCAL GUSTS TO 30 KT.

* SEAS...A FRESH SWELL WITH A PERIOD OF AROUND 8 SECONDS WILL 
  BUILD AS HIGH AS 9 FT BY TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
607 
WHUS76 KEKA 190955
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
255 AM PDT FRI AUG 19 2011

PZZ470-191800-
/O.CAN.KEKA.SE.W.0010.000000T0000Z-110820T1800Z/
/O.UPG.KEKA.SC.Y.0070.000000T0000Z-110821T1800Z/
/O.NEW.KEKA.GL.W.0028.110819T0955Z-110820T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
255 AM PDT FRI AUG 19 2011

...GALE WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING...
...HAZARDOUS SEAS WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. THE
HAZARDOUS SEAS WARNING HAS BEEN CANCELLED. THE SMALL CRAFT
ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...N 25 TO 30 KT WITH GUSTS TO 35 KT THROUGH THIS EVENING.
 
* SEAS...COMBINED SEAS UP TO 12 FEET WITH A DOMINANT PERIOD OF 7 TO 8
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-191800-
/O.CON.KEKA.SE.W.0010.000000T0000Z-110820T1800Z/
/O.CON.KEKA.SC.Y.0070.000000T0000Z-110821T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
255 AM PDT FRI AUG 19 2011

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SUNDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM
PDT SUNDAY. 

* WINDS...N 15 TO 30 KT. OCCASIONAL GUSTS TO 35 KT ARE POSSIBLE ON
  TODAY...ESPECIALLY ACROSS NORTHERN PORTION.

* SEAS...STEEP NORTH SWELL WILL BUILD TO AS HIGH AS 11 TO 12 FT TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-191800-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-110820T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
255 AM PDT FRI AUG 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY.

* WINDS...NW WIND 10 TO 20 KT WITH LOCAL GUSTS TO 30 KT.

* SEAS...A FRESH SWELL UP TO 9 FEET WITH A PERIOD OF 7 TO 8
  SECONDS WILL CONTINUE ACROSS THE WATERS THROUGH TONIGHT. SEAS
  WILL SLOWLY SUBSIDE THROUGH EARLY SUNDAY MORNING...FALLING BELOW 6
  FEET SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
558 
WHUS76 KEKA 192142
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
242 PM PDT FRI AUG 19 2011

PZZ470-200400-
/O.CON.KEKA.GL.W.0028.000000T0000Z-110820T0400Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
242 PM PDT FRI AUG 19 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING...

A GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. 

* WINDS...N 25 TO 30 KT WITH GUSTS TO 35 KT THROUGH THIS EVENING.

* SEAS...COMBINED SEAS UP TO 12 FEET WITH A DOMINANT PERIOD OF 7 
  TO 8 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ475-200545-
/O.CON.KEKA.SE.W.0010.000000T0000Z-110820T1800Z/
/O.CON.KEKA.SC.Y.0070.000000T0000Z-110821T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
242 PM PDT FRI AUG 19 2011

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SUNDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM
PDT SUNDAY. 

* WINDS...N 15 TO 30 KT. OCCASIONAL GUSTS TO 35 KT ARE POSSIBLE 
  ON TODAY...ESPECIALLY ACROSS NORTHERN PORTION. 

* SEAS...STEEP NORTH SWELL WILL BUILD TO AS HIGH AS 11 TO 12 FT 
  TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-200545-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-110820T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
242 PM PDT FRI AUG 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY.

* WINDS...NW WIND 10 TO 20 KT WITH LOCAL GUSTS TO 30 KT.

* SEAS...A FRESH SWELL UP TO 9 FEET WITH A PERIOD OF 7 TO 8 
  SECONDS WILL CONTINUE ACROSS THE WATERS THROUGH TONIGHT. SEAS 
  WILL SLOWLY SUBSIDE THROUGH EARLY SUNDAY MORNING...FALLING 
  BELOW 6 FEET SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
945 
WHUS76 KEKA 200359
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
859 PM PDT FRI AUG 19 2011

PZZ470-201200-
/O.CAN.KEKA.GL.W.0028.000000T0000Z-110820T0400Z/
/O.EXA.KEKA.SE.W.0010.000000T0000Z-110820T1800Z/
/O.EXA.KEKA.SC.Y.0070.000000T0000Z-110820T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
859 PM PDT FRI AUG 19 2011

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 11 AM PDT SATURDAY...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PDT SATURDAY...
...GALE WARNING HAS BEEN CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HAZARDOUS
SEAS WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT SATURDAY. A
SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT
ADVISORY IS IN EFFECT UNTIL 3 PM PDT SATURDAY. THE GALE WARNING
HAS BEEN CANCELLED. 

* WINDS...NW WIND 20 TO 30 KT WITH LOCAL GUSTS TO 35 KT.

* SEAS...A FRESH SWELL UP TO 11 FEET WITH A PERIOD OF 7 TO 8
  SECONDS WILL CONTINUE ACROSS THE WATERS THROUGH TONIGHT. SEAS
  WILL SLOWLY SUBSIDE THROUGH EARLY SUNDAY MORNING... FALLING
  BELOW 6 FEET SATURDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-201200-
/O.CON.KEKA.SE.W.0010.000000T0000Z-110820T1800Z/
/O.CON.KEKA.SC.Y.0070.000000T0000Z-110821T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
859 PM PDT FRI AUG 19 2011

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SUNDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT
SATURDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM
PDT SUNDAY. 

* WINDS...N 15 TO 25 KT. OCCASIONAL GUSTS TO 30 KT ARE POSSIBLE ON
  TONIGHT...ESPECIALLY ACROSS NORTHERN PORTION.

* SEAS...STEEP NORTH SWELL WILL PEAK AROUND 11 FT THIS EVENING AND
  DROP BELOW 10 FT TOMORROW MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-201200-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-110820T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
859 PM PDT FRI AUG 19 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY.

* WINDS...NW WIND 10 TO 20 KT WITH LOCAL GUSTS TO 30 KT.

* SEAS...A FRESH SWELL UP TO 9 FEET WITH A PERIOD OF 7 TO 8 
  SECONDS WILL CONTINUE ACROSS THE WATERS THROUGH TONIGHT. SEAS 
  WILL SLOWLY SUBSIDE THROUGH EARLY SUNDAY MORNING...FALLING 
  BELOW 6 FEET SATURDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
628 
WHUS76 KEKA 200945
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
245 AM PDT SAT AUG 20 2011

PZZ470-201745-
/O.CON.KEKA.SE.W.0010.000000T0000Z-110820T1800Z/
/O.CON.KEKA.SC.Y.0070.000000T0000Z-110820T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
245 AM PDT SAT AUG 20 2011

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THIS AFTERNOON. 

* WINDS...NW WIND 15 TO 20 KT WITH LOCAL GUSTS TO 30 KT EARLY THIS
  MORNING DIMINISHING THROUGH THE AFTERNOON.

* SEAS...A FRESH SWELL UP TO 10 FEET WITH A PERIOD OF 7 TO 8
  SECONDS WILL CONTINUE ACROSS THE WATERS THROUGH THIS
  MORNING. SEAS WILL SLOWLY SUBSIDE THROUGH EARLY SUNDAY
  MORNING...FALLING BELOW 6 FEET SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-201745-
/O.CON.KEKA.SE.W.0010.000000T0000Z-110820T1800Z/
/O.CON.KEKA.SC.Y.0070.000000T0000Z-110821T1800Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
245 AM PDT SAT AUG 20 2011

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SUNDAY...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS
MORNING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
SUNDAY. 

* WINDS...N 15 TO 25 KT. OCCASIONAL GUSTS TO 30 KT ARE POSSIBLE
  EARLY THIS MORNING. WINDS WILL DIMINISH THROUGH THE DAY TO 10 TO
  20 KT BY THIS AFTERNOON.
 
* SEAS...STEEP NORTH SWELL UP TO 10 FT THIS MORNING. SEAS WILL
  DIMINISH SLOWLY THIS AFTERNOON AND TONIGHT FALLING BELOW 6 FT
  LATE SUNDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-201745-
/O.CON.KEKA.SC.Y.0070.000000T0000Z-110820T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
245 AM PDT SAT AUG 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON. 

* WINDS...NW WIND 10 TO 20 KT WITH LOCAL GUSTS TO 25 KT EARLY THIS
  MORNING. WINDS WILL DIMINISH RAPIDLY THIS MORNING INTO THE AFTERNOON.

* SEAS...A FRESH SWELL UP TO 9 FEET WITH A PERIOD OF 7 TO 8
  SECONDS WILL CONTINUE ACROSS THE WATERS EARLY THIS MORNING. SEAS
  WILL FALL BELOW 6 FT THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
268 
WHUS76 KEKA 201646
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
946 AM PDT SAT AUG 20 2011

PZZ470-202200-
/O.CAN.KEKA.SE.W.0010.000000T0000Z-110820T1800Z/
/O.CON.KEKA.SC.Y.0070.000000T0000Z-110820T2200Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
946 AM PDT SAT AUG 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-202200-
/O.CAN.KEKA.SE.W.0010.000000T0000Z-110820T1800Z/
/O.EXT.KEKA.SC.Y.0070.000000T0000Z-110820T2200Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
946 AM PDT SAT AUG 20 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE
HAZARDOUS SEAS WARNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT
UNTIL 3 PM PDT THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-201800-
/O.CAN.KEKA.SC.Y.0070.000000T0000Z-110820T2200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
946 AM PDT SAT AUG 20 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 



$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this hazardous seas warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this hazardous seas warning went out at Aug 17, 2:35 PM PDT, 12 hours 7 minutes earlier.

Area forecast discussion, Aug 17, 2:35 PM PDT, 12 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
235 PM PDT WED AUG 17 2011

.SYNOPSIS...A WARMING AND DRYING TREND WILL CONTINUE FOR INLAND
LOCATIONS THROUGH THURSDAY. MEANWHILE...THE COAST CAN EXPECT
NIGHTTIME LOW CLOUDS AND FOG WITH PARTIAL CLEARING EACH AFTERNOON.
&&

.DISCUSSION...VIS SAT IMAGERY AND SFC OBS SHOW A MORE PERSISTENT...
BUT GRADUALLY DIMINISHING...STRATUS LAYER ALONG THE COAST THIS
AFTERNOON. EXPECT STRATUS TO CONTINUE TO DISSIPATE THIS AFTERNOON
WITH PARTLY CLOUDY SKIES ALONG THE COAST INTO THE EVENING BEFORE
STRATUS PUSHES BACK INLAND. A SLIGHT WARMING AND DRYING TREND WILL
CONTINUE FOR INLAND LOCATIONS THROUGH THU AS UPPER LEVEL RIDGE
REMAINS OVER THE REGION. WV IMAGERY STILL SHOWS AN UPPER LEVEL LOW
HOVERING NEAR 35N/135W. MODELS IN GOOD AGREEMENT MOVG THIS FEATURE
GRADUALLY TOWARDS THE COAST THROUGH THE WEEK THEN LINGERING OVER
NW CA THIS WEEKEND. THE MAIN EFFECTS OF THIS LOW WILL BE INCREASED
SKY COVER AND COOLER TEMPS ACROSS THE INTERIOR...BUT CONFIDENCE
CONTINUE TO GRADUALLY INCREASE ON CONVECTIVE CHCS THIS WEEKEND AS
UPPER LOW LINGERS OVER THE AREA...SO INCLUDED MENTION OF SCHC
TSTMS OVER THE HIGHER TERRAIN OF TRINITY COUNTY SAT AND SUN
AFTERNOON/EVENING. IN ADDITION...ADDED PATCHY DZ TO THE COAST FRI
NIGHT/SAT MORNING AS MARINE LAYER DEEPENS SLIGHTLY IN RESPONSE TO
APPROACHING UPPER LOW. MODELS SHOW THE UPPER LOW CUTTING OFF AND
FILLING MON WITH A MORE ZONAL UPPER LEVEL FLOW BECOMING
ESTABLISHED. KEPT TYPICAL SUMMER WX THROUGH THE EXTENDED WITH
OVERNIGHT FG/STRATUS ALONG THE COAST AND WARM TEMPS ACROSS THE
INTERIOR. &&

.AVIATION...STRATUS WAS MORE EXPANSIVE THIS MORNING AND AFTERNOON
THAN WAS EXPECTED. BURN-OFF TO THE IMMEDIATE COAST IS STILL EXPECTED
LATER TODAY...ONLY TO FILL BACK IN BY 04Z AT KCEC AND KACV. IFR CIGS
AND VSBYS SHOULD PERSIST THROUGH AT LEAST EARLY AFTN ON THU. MAINLY
SKC INLAND...WITH SCT CU OVER THE MTNS. JCA
&&

.MARINE...STRENGTHENING HIGH PRESSURE OVER THE EPAC IN COMBINATION
WITH A THERMAL TROUGH INLAND IS CAUSING THE GRADIENT TO TIGHTEN.
WINDS ARE EXPECTED TO THE STRONGEST NORTH OF CAPE MENDOCINO BEYOND
10NM. GALE CONDS IN THIS AREA MAY DEVELOP AS EARLY AS THU AFTN. GALE
CONDS ARE NOT EXPECTED TO BE WIDESPREAD...AND DUE TO TIMING AND
STRENGTH QUESTIONS...HAVE ELECTED TO HOIST A GALE WATCH FOR ZONE
470. SMALL CRAFT ADVISORIES ELSEWHERE...ALTHOUGH WAVE HEIGHTS DUE TO
INCOMING FRESH SWELL MAY AT TIMES EXCEED 10 FT (HIGH SEAS WARNING
CRITERIA). WINDS AND SEAS WILL BEGIN TO SUBSIDE LATE IN THE WEEKEND
AS WEAK HIGH PRESSURE TAKES OVER. JCA
&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SCA FROM 6 AM THU TO 3 PM PDT SAT FOR PZZ450-455.
SCA UNTIL 3 PM PDT THURSDAY PZZ470.
GALE WATCH FROM THU AFTERNOON THROUGH SAT EVENING FOR PZZ470.
SCA FROM 10 PM THIS EVENING TO 11 AM PDT SUN FOR PZZ475.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
Hazardous weather outlook, Aug 17, 3:18 PM PDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
318 PM PDT WED AUG 17 2011

CAZ001>003-076-182230-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
MENDOCINO INTERIOR-
318 PM PDT WED AUG 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ004-182230-
UPPER TRINITY RIVER-
318 PM PDT WED AUG 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

AN UPPER LEVEL LOW MOVING ACROSS THE REGION WILL BRING A SLIGHT
CHANCE OF THUNDERSTORMS TO THE TRINITY ALPS AND YOLLA BOLLY RANGES
SAT AND SUN AFTERNOON AND EVENING..

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Hazardous Seas Warnings in California, 2011Every hazardous seas warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.